Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 30, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 16, 2021, 4:22 PM CDT. It took effect at Apr 17, 2021, 2:55 AM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2021, 4:22 PM CDT (21:22 UTC)
- In effect from
- Apr 17, 2021, 2:55 AM CDT
- Expired
- Apr 18, 2021, 7:00 PM CDT
- In force
- 40 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
238 WHUS74 KBRO 162122 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 422 PM CDT Fri Apr 16 2021 GMZ130-132-135-170530- /O.NEW.KBRO.SC.Y.0030.210417T1100Z-210418T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 422 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 1 AM CDT SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...From 6 AM Saturday to 1 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-170530- /O.NEW.KBRO.SC.Y.0030.210417T1100Z-210418T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 422 PM CDT Fri Apr 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 1 PM CDT SUNDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Coastal waters from Port Mansfield to the Rio Grande out 20 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...From 6 AM Saturday to 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
472 WHUS74 KBRO 170516 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1216 AM CDT Sat Apr 17 2021 GMZ130-132-135-171330- /O.CON.KBRO.SC.Y.0030.210417T1100Z-210418T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1216 AM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 1 AM CDT SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...From 6 AM Saturday to 1 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A strong cold front will sweep across the Lower Texas Gulf waters early Saturday morning followed by high pressure building into the waters through Sunday. This will maintain elevated winds and seas this weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-171330- /O.CON.KBRO.SC.Y.0030.210417T1100Z-210418T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1216 AM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 1 PM CDT SUNDAY... * WHAT...North winds 20 to 30 kt with gusts from 30 to 35 kt and seas 6 to 9 feet expected. * WHERE...Coastal waters from Port Mansfield to the Rio Grande out 20 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...From 6 AM Saturday to 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A strong cold front will sweep across the Lower Texas Gulf waters early Saturday morning followed by high pressure building into the waters through Sunday. This will maintain elevated winds and seas this weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
616 WHUS74 KBRO 170755 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 255 AM CDT Sat Apr 17 2021 GMZ130-132-135-171600- /O.EXT.KBRO.SC.Y.0030.210417T0755Z-210418T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 255 AM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...North winds 20 to 25 knots. * WHERE...Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX, Laguna Madre from the Port of Brownsville to the Arroyo Colorado and Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-171600- /O.EXT.KBRO.SC.Y.0030.210417T0755Z-210418T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 255 AM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...North to northeast winds 20 to 25 knots. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Seas 4 to 7 feet nearshore and 5 to 8 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
800 WHUS74 KBRO 171422 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 922 AM CDT Sat Apr 17 2021 GMZ130-132-135-172230- /O.CON.KBRO.SC.Y.0030.000000T0000Z-210418T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 922 AM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX, Laguna Madre from the Port of Brownsville to the Arroyo Colorado and Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-172230- /O.CON.KBRO.SC.Y.0030.000000T0000Z-210418T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 922 AM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 7 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Seas 4 to 7 feet nearshore and 5 to 8 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
376 WHUS74 KBRO 172106 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 406 PM CDT Sat Apr 17 2021 GMZ130-132-135-180515- /O.CON.KBRO.SC.Y.0030.000000T0000Z-210418T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 406 PM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Laguna Madre from Baffin Bay TX to the Port of Brownsville. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Rough bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-180515- /O.CON.KBRO.SC.Y.0030.000000T0000Z-210418T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 406 PM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Coastal waters from Baffin Bay TX to the Rio Grande out 60 nm. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
409 WHUS74 KBRO 180254 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 954 PM CDT Sat Apr 17 2021 GMZ130-132-135-180600- /O.CON.KBRO.SC.Y.0030.000000T0000Z-210418T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 954 PM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Laguna Madre from Baffin Bay to the Port of Brownsville. * WHEN...Until 1 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-181100- /O.CON.KBRO.SC.Y.0030.000000T0000Z-210418T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 954 PM CDT Sat Apr 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Coastal waters from Baffin Bay to the Rio Grande out 60 nm. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
864 WHUS74 KBRO 180844 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Brownsville TX 344 AM CDT Sun Apr 18 2021 GMZ170-175-181800- /O.EXT.KBRO.SC.Y.0030.000000T0000Z-210419T0000Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 344 AM CDT Sun Apr 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Seas 5 to 8 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-181800- /O.CON.KBRO.SC.Y.0030.000000T0000Z-210418T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 344 AM CDT Sun Apr 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Seas 5 to 7 feet. * WHERE...Coastal waters from Baffin Bay to Port Mansfield out 20 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
446 WHUS74 KBRO 181825 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 125 PM CDT Sun Apr 18 2021 GMZ150-155-181930- /O.EXP.KBRO.SC.Y.0030.000000T0000Z-210418T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- 125 PM CDT Sun Apr 18 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and seas have fallen below Small Craft Advisory criteria across the nearshore Gulf waters. Operators of small craft should continue to exercise caution. $$ GMZ170-175-190000- /O.CON.KBRO.SC.Y.0030.000000T0000Z-210419T0000Z/ Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 125 PM CDT Sun Apr 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Mejia
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 3:28 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 16, 3:28 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Brownsville TX 328 PM CDT Fri Apr 16 2021 .SHORT TERM (Now through Saturday Night): After about ten days of a summer temperature and humidity preview, it all comes to an abrupt halt for the weekend as a late season strong cold front (for mid April) sweeps across the Valley late tonight into early Saturday, with much below average temperatures continuing right through Sunday. Bottom lines up front are two-fold: The season's first substantial, though local, significant thunderstorm activity, followed by feels like temperatures that could be nearly 50 degrees colder at 3 PM Saturday than 3 PM today (Friday). First, thunderstorms. Convective Allowing Models (CAMs) have localized the larger scale set-up arriving late tonight, which features the combination of upper-level divergence and some positive vorticity in west-southwest flow at the base of flat trough across the southern Rockies, with low level upslope flow into the Sierra Madre and low level convergence of northeast vs. southeast flow along the leading edge of the front. This should induce rapid onset convection just west of the river and Zapata County soon after midnight, which will then press east and southeast into the upper Valley and potentially into western Hidalgo County by or just after daybreak. CAMs are in shifting camps, but the gist suggests initial, potential supercellular events coalescing into a mini-MCS as the episode moves down river. SPC has these areas straddling 12Z for "marginal" threat, mainly hail, as the primary convection will be elevated immediately behind the surface wind shift to north/northeast. However, National Water Model data working off the HRRR suggest potential for up to 5 inches of rain in a couple hours, which could cause minor flash flooding given the hilly terrain of western Starr/Zapata, despite the very dry soils. Past experience suggests that rainfall *rate* is a larger factor when it comes to minor flood potential. Given uncertainty and localized nature of the threat, did not include in the gridded forecast, but mentioning here for situational awareness. After daybreak, the front will dominate and cooler air will begin rolling in, stabilizing the low level and ending the severe and even the overall thunderstorm threat for the more populated lower/mid Valley region Saturday morning. Thereafter, it's a nasty day (unless you're looking for the refreshing break to the soupy heat/humidity), with brisk north/northwest wind and temperatures falling into the upper 50s to lower 60s everywhere by early to mid afternoon. Lesser rain and raising ceilings may bring temperatures back toward the mid 60s across Zapata/Jim Hogg/Starr. Overcast Saturday night with continued patchy light rain (west) and a bit steadier (east) will combine with the last of the cold advection to ease temperatures down into the low to mid 50s in all areas by daybreak Sunday. .LONG TERM (Sunday through Friday): Cold-air damming behind Saturday's cold front will continue on Sunday, keeping temperatures well below seasonal normal (about 15-20 degrees below). Showers will be ending west-to-east through the day on Sunday. However, model consensus shows weak coastal troughing developing Sunday night, into Monday morning. This will keep slight rain chances (10-20%) in the forecast late Sunday night through the day on Monday and possibly into Tuesday, with best chances occurring near the coast. Weak CAA will continue on Tuesday, but more sunshine is expected during the afternoon than previous days. This will allow temperatures to warm up into the low-mid 80s, closer to seasonal average. Both 12z runs of the GFS & ECMWF are in slightly better agreement that a weak and dry cold front will move through the area late Tuesday night or early Wednesday morning. The effects of this cold front will be almost unnoticeable, other than slightly cooler temperatures on Wednesday, as surface high pressure quickly shifts eastward over the lower Mississippi Valley by Wednesday evening. In turn, winds will become onshore and return out of the southeast by Wednesday night. Weak perturbations in the west-northwest flow aloft, ahead of an approaching shortwave trough from the northwest, may cause isolated showers Wednesday night and Thursday morning. Lots of uncertainty with regards to this approaching shortwave on Thursday/Friday, with the GFS showing a more aggressive and longer-lasting effects of the shortwave across Deep South Texas. Isolated to scattered showers and thunderstorm are possible on Friday if this scenario plays out. However, very low confidence with the forecast beyond Thursday. More details to come in later updates. && .MARINE (Now through Saturday night): A quiet evening with modest southeast winds becoming light east will end abruptly toward daybreak with the front. 20+ knot winds will arrive just prior to daybreak Saturday morning for all but the Cameron County coastline...but soon after, 20-25 knot winds and gusty will cover all waters and seas will crank up rapidly to 7 to 9 feet, with plenty of rough waves on Laguna Madre. Could see a period of Gale force gusts, but not enough to require a warning at this time.Expect some thunder through mid to late morning along and just behind the front, followed by gusty and nasty light rains that will continue later Saturday through Saturday night...perhaps ending across the waters near Baffin Bay late Saturday night. Small Craft Advisories will be issued this evening to cover the window right around daybreak Saturday, and these will continue through Saturday night and beyond. Bottom line? Enjoy this evening on the water...the remainder of the weekend is not favorable for boating/fishing activities. Sunday through Wednesday: Small Craft Advisories will likely be ongoing Sunday morning, possibly continuing through the afternoon hours. Gradual improvement of northerly winds and seas will occur Sunday night into Monday morning. As high pressure settles in across northern and northeastern Texas Sunday night, mostly favorable marine conditions will persist Monday through Wednesday, with light to moderate east-northeast winds and wave heights generally 2 to 5 feet on the Gulf. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 68 73 58 67 / 30 60 60 60 BROWNSVILLE 70 73 57 66 / 20 60 60 60 HARLINGEN 68 73 55 65 / 30 70 60 50 MCALLEN 68 72 57 66 / 40 70 50 20 RIO GRANDE CITY 65 69 56 68 / 50 70 40 10 SOUTH PADRE ISLAND 69 73 64 66 / 20 60 60 70 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV Short Term...52-Goldsmith Long Term...67-Mejia
Hazardous weather outlook, Apr 16, 4:08 PM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 408 PM CDT Fri Apr 16 2021 TXZ248>257-351-353-172115- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 408 PM CDT Fri Apr 16 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight Strong to severe thunderstorms, producing large hail and heavy rain, are possible over Zapata County and portions of Starr County tonight. There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe thunderstorms, producing large hail, are possible along and west of the Interstate 69E corridor Saturday morning. An elevated risk of rip currents is possible at the local beaches through the entire period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-172115- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 408 PM CDT Fri Apr 16 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe thunderstorms, producing gusts to 35 knots and cloud-to-water lightning, are possible Saturday morning. Small Craft Advisories may be needed along the Lower Texas Coast Saturday through Sunday night and again on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.